Vestnik Yuzhno-Ural'skogo Gosudarstvennogo Universiteta. Seriya "Matematika. Mekhanika. Fizika"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2019, Volume 11, Issue 4, Pages 5–11 (Mi vyurm423)  

Mathematics

On refining the asymptotics of a singular perturbed problem solution as a result of separation of the roots of a degenerate equation

E. A. Derkunova

South Ural State University, Chelyabinsk, Russian Federation

Abstract: We carry the constructing and founding of solution asymptotics for initial singular perturbed problem when the roots of degenerate equation are cross. The problem is characterized by a presence of inner transition layer near which the solution has a change of own behavior, it means, passes from one branch of complex stable root to another one. It turns out, the roots of degenerate equation could be separated by means of defined their representation. The same representation is true for research function also. It lets to reduce the problem to new one which estimate of solution is easily found. In the first place, the order of the terms of right part of equation is set up into and out of small neighborhood of bifurcation point; secondly, the solution asymptotics of reference problem is improved out of this small neighborhood. The last one is made by means of a certain boundary function, which aim of introduce is to go of asymptotics to regime given left and right of bifurcation point. The proof of existence and uniqueness theorem having the point out asymptotics we carry by differential inequalities method.

Keywords: singularly perturbed problem, asymptotics, boundary function method, change of stability, differential inequality method.

DOI: https://doi.org/10.14529/mmph190401

Full text: PDF file (649 kB)
References: PDF file   HTML file

UDC: 517.956.226
Received: 01.03.2019

Citation: E. A. Derkunova, “On refining the asymptotics of a singular perturbed problem solution as a result of separation of the roots of a degenerate equation”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 11:4 (2019), 5–11

Citation in format AMSBIB
\Bibitem{Der19}
\by E.~A.~Derkunova
\paper On refining the asymptotics of a singular perturbed problem solution as a result of separation of the roots of a degenerate equation
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2019
\vol 11
\issue 4
\pages 5--11
\mathnet{http://mi.mathnet.ru/vyurm423}
\crossref{https://doi.org/10.14529/mmph190401}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm423
  • http://mi.mathnet.ru/eng/vyurm/v11/i4/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:70
    Full text:17
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021